The Weierstrass theorem in spaces of infinitely differentiable functions
Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1214-1217
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_6_a6,
author = {B. I. Korenblum},
title = {The {Weierstrass} theorem in spaces of infinitely differentiable functions},
journal = {Doklady Akademii Nauk},
pages = {1214--1217},
year = {1963},
volume = {150},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a6/}
}
B. I. Korenblum. The Weierstrass theorem in spaces of infinitely differentiable functions. Doklady Akademii Nauk, Tome 150 (1963) no. 6, pp. 1214-1217. http://geodesic.mathdoc.fr/item/DAN_1963_150_6_a6/